EKU Faculty and Staff Scholarship
 

Title

Upper dimension and bases of zero-divisor graphs of commutative rings

Department

Mathematics and Statistics

Document Type

Article

Publication Date

2020

Abstract

Summary: ``For a commutative ring $R$ with non-zero zero divisor set $Z\sp*(R)$, the zero divisor graph of $R$ is $\Gamma(R)$ with vertex set $Z\sp*(R)$, where two distinct vertices $x$ and $y$ are adjacent if and only if $xy=0$. The upper dimension and the resolving number of a zero divisor graph $\Gamma(R)$ of some rings are determined. We provide certain classes of rings which have the same upper dimension and metric dimension and give an example of a ring for which these values do not coincide. Further, we obtain some bounds for the upper dimension in zero divisor graphs of commutative rings and provide a subset of vertices which cannot be excluded from any resolving set.''

Journal Title

AKCE International Journal of Graphs and Combinatorics

Journal Volume

17

Journal Issue

1

Article Starting Page

168

Article Ending Page

173

Share

COinS